# SDR UALA2010102503925

- Difficulty date: October 24, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 59,548 hours, 21,940 cycles
- Engine: Pwa PW2040
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

T/E FLAP DISAGREE, FLT DIVERTED.  FSEU NR 1 BITE SHOWS FLAP FAIL MSG 217.   ACCOMPLISHED FIM 27-51-00, FIG 107 FOR FSEU-1 , NO FAULTS FOUND, ACCOMPLISHED FIM FOR FSEU-2 , NO FAULTS FOUND. FOUND *EXISTING FAULT* 'LT FLAP XMT WIRE' MSG 220 FOR FSEU-2 ONLY, REPLACED FSEU-2 PRECAUTIONARY AND MSG RE-APPEARED WITH NEW FSEU-2, FLAP POSITION TRANSMITTER.  REPLACED LEFT FLAP POSITION TRANSMITTER, NO HELP.  FOUND HIGH RESISTANCE SHORT TO GROUND AT PIN 17 OF D1702. BROKEN SHIELD OF HARNESS W3306-4252.  REPAIRED WITH SOLDER SHIELD SPLICE PER MM.
